Optimal regularity of the convex envelope

Guido De Philippis, Alessio Figalli

Research output: Contribution to journalArticlepeer-review


We prove sharp regularity results for the convex envelope of a continuous function inside a convex domain.

Original languageEnglish (US)
Pages (from-to)4407-4422
Number of pages16
JournalTransactions of the American Mathematical Society
Issue number6
StatePublished - 2015

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Optimal regularity of the convex envelope'. Together they form a unique fingerprint.

Cite this